Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quit Stablon 6 months ago -- rebound symptoms! sukarno

Posted by Cydnie on November 4, 2010, at 16:03:41

In reply to Quit Stablon 6 months ago -- rebound symptoms!, posted by sukarno on November 4, 2010, at 1:51:42

Hi Sukarno:
I'm not sure I can help but give my reactions to my meds (everyone's different). I took mirapex and was in the most wonderful mood that day and my doc told me if I had no side effects, to titrate higher. Mistake! (for me at least!) Worst migraine of my life, and I was on my first vacation since my baby was born, and in bed! Horrible, worst. I just can't seem to tolerate dopamine agonists though they are amazing for my moods! So maybe if you start really slow. I know you wrote you have some amineptine that worked really fast for you last time - why did you stop? You wrote it only lasted a day or 2, did that mean you had to take it again then, or just didn't help the next time? I am NO DOCTOR, but I am so depressed right now I would take the amineptine in a heartbeat to help me through. In case it helps. But again, you might get better suggestions on safety from someone else. I would assume expired may mean at worst it may not work as well, but someone else may be able to answer that. But again, I am so curious if you stopped because it stopped working entirely before? Hope I helped at least with the mirapex info, take care!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cydnie thread:968310
URL: http://www.dr-bob.org/babble/20101030/msgs/968439.html